Metric properties of chordal and Ptolemaic graphs
Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 296-299
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_2_a8,
author = {S. V. Yushmanov},
title = {Metric properties of chordal and {Ptolemaic} graphs},
journal = {Doklady Akademii Nauk},
pages = {296--299},
year = {1988},
volume = {300},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a8/}
}
S. V. Yushmanov. Metric properties of chordal and Ptolemaic graphs. Doklady Akademii Nauk, Tome 300 (1988) no. 2, pp. 296-299. http://geodesic.mathdoc.fr/item/DAN_1988_300_2_a8/